# SDR FDEA202506301307

- Difficulty date: June 30, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,596 hours, 12,968 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52371152230
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT: EXISTING REPAIR SPLICE FOUND ON MAIN CARGO DOOR INNER   SKIN BTW FR20~21, BEAM 3~4 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR SPLICE ON MAIN CARGO DOOR INNER SKIN BTW FR20~21,   BEAM 3~4 WAS EVALUATED. THE EXISTING REPAIR NEED TO BE REDONE AS PER EA:6-5230-  T0382227 A,  MAIN CARGO DOOR - REPAIR OF INNER SKIN IMPACT DAMAGE, C20-  C21. THE REPAIR IS APPROVED PER RDAF FOR 6 MONTHS PENDING DTA AND CLASSIFIED AS   MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
